# SDR SIMA202005154001

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 39,891 hours, 34,956 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

ICE COND A-ICE INOP MSG ON LDG WITH ENGINE AIR INLET BUTTON ILLUMINITED BURNING SMELL IN AIRCRAFT NO 2 ENGINE WAS THE ONLY ONE INDICATING OPEN-C/A-PERFORMED OPERATIONAL TEST OF ANTI-ICE SYST IAW EMB AMM30-00-00-700-802 OPS CHECK GOOD. C/W WORKSCOPE FOR ODOR EVENT ORIGINATED, PERFORMED ETN-EM-72-034 AND FIM TASKS 21-20-00-810-801-A AND 3321-00-810-801-A NO DEFECTS NOTED
